Orange to light orange mottled, round, flat and bevel-edged tablet
Each tablet contains:
Paracetamol, USP ….. 500 mg
Paracetamol 500 mg Tablet (Ranitemp) – FDA Reg. No.: DRP-6147-02- In Alu-Clear PVC Blister Pack x 20’s (Box of 100’s)
Indications & Dosage
For the prompt relief of fever and pain.
Dosage and Administration
Adult and Children over 12 years old: 1-2 tablets
To be taken orally every 4 to 6 hours or as prescribed by a physician.
EURO-CARE PRODUCTS, PHILS.
Tinio St., San Nicolas,
Gapan City 3105 Nueva Ecija
AZARIAS PHARMACEUTICAL LABORATORIES, INC.
001 Service Road, Zone 1, Pandayan,
There are no reviews yet.